| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/26/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported by the customer that guidewire coils when being inserted into patient.Additional information provided 10/30/2023: after guidewire coils, it may or may not be able to be used; opening a second kit to replace the guidewire which causes a delay of access.This did not cause an urgent situation, but extended time for insertion due to difficulty and having to open another kit.No patient harm reported.